# SDR IPXA12M72991

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0490
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TURN OFF.  REPLACED EMERGENCY LIGHTS POWER SUPPLY IAW MM 33-51-01-4.  TESTS OK.
